Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 15, 2013, 6:03 PM EDT for Berks County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2013, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 15, 2013, 6:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893
WWUS81 KPHI 152203
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT MON JUL 15 2013
PAZ060-152230-
BERKS PA-
603 PM EDT MON JUL 15 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BERKS COUNTY...
AT 601 PM EDT...A STRONG THUNDERSTORM WAS NEAR WEST WYOMISSING...
MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOHNTON AROUND 610 PM.
LAT...LON 4039 7607 4039 7598 4014 7586 4013 7588
4027 7609
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:32 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 15, 3:32 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT MON JUL 15 2013
.SYNOPSIS...
AN OPPRESSIVE HIGH PRESSURE SYSTEM ALONG THE EASTERN SEABOARD IS
EXPECTED TO REMAIN NEARLY STATIONARY THROUGH FRIDAY. A SLOWLY
SOUTHWARD SAGGING COLD FRONT IS FORECAST TO REACH THE NORTHERN
GREAT LAKES ON THURSDAY, LAKE ONTARIO AND LAKE ERIE ON FRIDAY AND
MOVE INTO THE FORECAST AREA ON SATURDAY. A SECOND COLD FRONT FROM
EASTERN CANADA IS THEN EXPECTED TO MOVE THROUGH THE REGION LATER
SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE EXCESSIVE HEAT WARNING WILL REMAIN IN PLACE THROUGH THE PERIOD.
THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 8:00 PM.
A WEAK SURFACE TROF WILL SLIDE THROUGH THE CWA OVERNIGHT. BUT WITH A
SIGNIFICANT CAP IN PLACE, WE DON'T FORESEE MANY SHOWERS AND/OR
THUNDERSTORMS GETTING GOING. THOUGHT THE CHANCE MET POPS WERE TOO
HIGH AND SIDED WITH THE DRIER MAV POPS. WHILE THE CHANCES AREN'T
ZERO, WE THOUGHT THEY WERE TOO LOW TO INCLUDE IN THE GRIDS. WE'LL
ISSUE A SHORT TERM FORECAST FOR THE SHOWER/THUNDERSTORM OR TWO THAT
DOES POP UP.
ONE THING WE'RE HOPEFUL ABOUT, THIS TROF WILL HELP LOWER THE
DEWPOINTS AS WINDS GO NORTHWEST AND EVENTUALLY NORTH. ALBEIT LIGHT,
THESE WINDS SHOULD HELP ADVECT SOME DRIER AIR INTO THE REGION.
EXPECT LOWS TONIGHT TO RANGE FROM THE MID 60S ACROSS THE HIGHER
TERRAIN, FAR NORTHWEST, TO THE LOWER TO MID 70S ELSEWHERE.
COULD SEE SOME HAZY CONDITIONS IN SPOTS TOMORROW MORNING AROUND
DAYBREAK, BUT WE'RE NOT EXPECTING VISIBILITIES TO HAMPER THE MORNING
COMMUTE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
WITH SOME SLIGHTLY DRIER AIR IN PLACE TOMORROW, ACTUAL AIR
TEMPERATURES SHOULD EITHER BE THE SAME AS TODAY OR A DEGREE OR TWO
HIGHER. BUT WITH DEWPOINTS DROPPING 5 TO 10 DEGREES, APPARENT
TEMPERATURES SHOULD BE SLIGHTLY COOLER THAN WHAT WE'RE EXPERIENCING
TODAY. THAT SAID, THE EXCESSIVE HEAT WARNING FOR THE URBAN AREAS
WILL STICK, BUT WE WILL NOT BE ISSUING ANY OTHER ADVISORIES LIKE WE
HAVE UP TODAY.
SO TEMPS WILL TOP OUT IN THE MID 90S IN MOST SPOTS TOMORROW. THE
POCONOS SHOULD TOP OUT AROUND 90. WINDS WILL BE OUT OF THE NORTH,
LESS THAN 10 MPH UNDER MOSTLY SUNNY SKIES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE 500MB 12Z UA ANALYSIS HAD A BOATLOAD OF 599 DM HEIGHTS IN THE
OHIO VALLEY THIS MORNING WITH THE LATEST HEAT RIDGE. ACCORDING TO
METEOROLOGIST TOM GREEN, THE 600 DM HEIGHT OFF THE PBZ SOUNDING LAST
NIGHT IS BELIEVED (BUT NOT CONFIRMED) TO BE THE FIRST TIME THAT HAS
EVER HAPPENED THERE.
THE GFS INITIALIZATION OVERALL LOOKED PRETTY GOOD AND SLIGHTLY
BETTER THAN THE WRF-NMMB. THE LARGER GEOGRAPHICAL HEAT RIDGE LOOKS
BETTER (WELL SORT OF). DP/DTG THIS 12Z RUN IS SHOWING A ZERO SUM
GAIN AS THE RIDGE IS RETROGRADING FASTER, BUT IS ALSO LARGER LEAVING
SIMILAR HEIGHT VALUES. THE 12Z GFS ENSEMBLE MEAN IS PRETTY CLOSE TO
THE OPERATIONAL RUN, SLIGHTLY SLOWER OVERALL.
GIVEN THE ACCUMULATIVE EFFECT OF HEAT AND WHAT LOOKS LIKE 99.4%
ASSURED OF REACHING INTO THE MIDDLE 90S ALONG THE I95 URBAN CORRIDOR
INTO FRIDAY, WE DECIDED TO FORGO THE MULTIPLE HEADLINES AND EXTEND
THE EXCESSIVE HEAT WARNING THROUGH THE WORK WEEK. IN OTHER AREAS,
THURSDAY AND FRIDAY LOOK LIKE ADVISORY, POSSIBLY WARNING HEADLINE
DAYS, A LITTLE IFFIER FOR WEDNESDAY WHERE BORDERLINE HEAT ADVISORY
CRITERIA MAY BE MET. IN THESE AREAS, WE WILL CONTINUE MENTION IN THE
HWO. CONVECTIVE-WISE THE BREAK IN THE HEAT COULD COME WITH THE PRICE
OF AN ORGANIZED LINE OF STORMS ON SATURDAY. THAT IS DAYS AWAY AND
THERE IS UNCERTAINTY HOW THIS WILL AFFECT OUR AREA.
WE ARE BANKING ON A 95ISH HIGH FOR PHL TODAY AS THE TEMPLATE FOR
FUTURE DAYS MAX TEMPS. THE COMBINATION OF HOME GROWN (VS CENTRAL
CONUS BAKING) HEAT AND ALL OUR RECENT WETNESS WILL LIKELY PRECLUDE
MOST OF US FROM HITTING 100F AIR TEMPERATURES, IF THAT IS ANY
CONSOLATION.
THE SHIFT OF THE WINDS TO THE NORTH ON TUESDAY AND RELATIVE CLEAR
SKIES AND LIGHT WINDS WILL GIVE NON URBAN AREAS A BIT OF A NIGHT
TIME REPRIEVE FROM THE HEAT AS STAT GUIDANCE HAS TRENDED DOWNWARD
FROM A COUPLE OF DAYS AGO. MIN TEMPS ARE A BLEND OF CONTINUITY AND
THIS NEW GUIDANCE, STILL LIKELY FOR MINS TO ONLY FALL TO THE MID TO
UPPER 70S IN URBAN CENTERS.
ON WEDNESDAY WE ARE EXPECTING THE CAP TO HOLD WITH THE CONVECTIVE
TEMP VERY CLOSE TO THE MAX TEMP. NO THUNDER IN THE FORECAST. WE ARE
GETTING MIXED MESSAGES WITH THE THERMAL FIELDS, 1000-850MB THICK
SUGGEST EQUAL MAXES FROM TUE, WHILE 850S AND 925S SUGGEST A DEGREE
HIGHER. WE HAVE OPTED FOR ABOUT THE SAME. WE SHOULD MIX UP TO 850MB
AND WITH THE FCST AIR MASS EXPECTED TO BE RELATIVELY DRY, DEW POINT
STAT GUIDANCE DROPPING INTO THE MID TO UPPER 60S SEEMS LOGICAL. HEAT
INDEX VALUES IN URBAN CENTERS GET TO ABOUT 100F AND SERN CWA. THEY
MAY FALL JUST SHORT (POCONOS SHOULD REMAIN WELL BELOW) ELSEWHERE. SO
NO HEAT HEADLINES FOR OTHER LOCALES.
MUGGIER NIGHT WEDNESDAY NIGHT AS DEW POINTS WILL START OUT HIGHER
WITH A 1-3F BUMP UP IN MIN TEMPS FROM TUESDAY NIGHT. ON THURSDAY
BOTH THE GFS AND WRF-NMMB HAVE SUFFICIENT MOISTURE FORECAST FOR THE
CONVECTIVE TEMPERATURE TO BE REACHED. THEY ALSO HAVE A HINT OF A LEE
SIDE TROF FORMING AS A POSSIBLE CONVECTIVE FOCUS AS COULD BE THE SEA
AND BAY BREEZE FRONTS. WHILE WE ARE NOT EXPECTING ORGANIZED SEVERE,
THE POSSIBILITY OF ISOLATED PULSE TYPE SEVERE IS NOT OUT OF THE
QUESTION. THE SAME CAN BE SAID FOR FRIDAY. ON FRIDAY, AN EVEN UGLIER
COMBINATION OF TEMPERATURES AND DEW POINTS IS EXPECTED. MAX TEMPS
WERE BUMPED UP ABOUT A DEGREE, BUT HIGHER DEW POINTS ARE BRINGING
HEAT INDICES AT OR ABOVE 100F TO A LARGER PART OF OUR CWA.
AFTER ANOTHER MUGGY NIGHT, THE HEAT AND HUMIDITY MAY PEAK ON FRIDAY.
THE GFS ONCE AGAIN IS THE MOST BULLISH WITH THIS IDEA. UNLESS THERE
ARE CONSIDERABLE DEBRIS CLOUDS AROUND, AT THE LEAST MID 90S FOR
HIGHS IN THE URBAN CORRIDOR APPEAR LIKELY. COUPLED WITH WHAT SHOULD
BE HIGHER AND POOLING DEW POINTS AS THE COLD FRONT COMES CLOSER WE
HAVE THE HIEST FCST HEAT INDICES FOR THIS WEEK. MAX TEMPS WERE KEPT
ABOUT THE SAME.
SATURDAY LOOKS TO BE THE MOST CONVECTIVELY ACTIVE DAY OF THE WEEK.
SPC ALREADY HAS NORTHERN AREAS OF OUR CWA IN THEIR OUTLOOK FOR
POSSIBLE SEVERE WEATHER. AS THE JET STREAM DIPS SOUTHWARD, THE FCST
BULK SHEAR VALUES DO LOOK MORE FAVORABLE FOR ORGANIZED SEVERE AND
THE MID LEVEL LAPSE RATES AT THIS JUNCTURE ARE NOT FORECAST TO BE AN
IMPEDING FORCE. WE HAVE TO SEE HOW FRIDAY'S AND FRIDAY NIGHT'S
UPSTREAM CONVECTION AFFECTS US. FOR NOW WE CARRY THE HIEST POPS OF
THE WEEK IN THIS FORECAST PERIOD. SATURDAY COULD ALSO BE
PROBLEMATICAL FOR HEAT PENDING ON THE FRONT'S TIMING. MODELS OFTEN
GIVE CLOUDS TOO MUCH CREDIT ON THESE DAYS ON DAMPENING MAX TEMPS.
THEN FOR SUNDAY AND MONDAY WE KEPT IN LOWER CHANCES AS A SECOND FRONT
IS FORECAST TO MOVE THROUGH AND ALSO THE POSSIBILITY OF A WAVE
FORMING ON THE FRONT. THE PASSING OF THE FIRST FRONT SHOULD BRING
MORE TOLERABLE TEMPERATURES BACK INTO THE AREA.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR. MOSTLY CLEAR SKIES WITH LIGHT WEST WINDS, BECOMING
NORTH. CAN'T RULE OUT A STRAY SHOWER OR THUNDERSTORM THIS EVENING.
TUESDAY...VFR. MOSTLY SUNNY SKIES WITH LIGHT NORTH WINDS.
OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR WITH LATE NIGHT AND EARLY
MORNING VISIBILITY RESTRICTIONS IN HAZE POSSIBLE EACH DAY.
FRIDAY NIGHT AND ESPECIALLY SATURDAY...SOME MVFR TO IFR CONDITIONS
IN MORNING FOG AND HAZE AS WELL AS SHOWERS AND THUNDERSTORMS. GUSTY
WINDS FROM THUNDERSTORMS POSSIBLE.
&&
.MARINE...
NO HEADLINES BEING ISSUED THIS AFTERNOON WITH THE NEXT SCA POSSIBLY
ON FRIDAY OR SATURDAY.
WEST WINDS 10 KT OR LESS THIS EVENING WILL BECOME NORTHWEST BY
DAYBREAK. WINDS WILL GO NORTH TOMORROW AT THE SAME SPEEDS. SEAS
MAINLY 2 TO 3 FEET THROUGH TOMORROW AFTERNOON.
OUTLOOK...
SCA HEADLINES ARE NOT ANTICIPATED INTO FRIDAY MORNING ON THE OCEAN
AND THROUGH THE OUTLOOK PERIOD ON DELAWARE BAY. LATER FRIDAY INTO
SATURDAY ON THE OCEAN, THE INCREASING SOUTHWESTERLY FLOW PRECEDING
THE COLD FRONT COULD BRING SEAS UP TO SMALL CRAFT ADVISORY CRITERIA.
WE HAVE TAKEN AROUND A FOOT OFF OF WAVE WATCH GUIDANCE BASED ON ITS
PREVIOUS PERFORMANCE IN SIMILAR EVENTS WHICH BRINGS US NEAR THE
THRESHOLD OF SMALL CRAFT ADVISORY CRITERIA VS BEING WELL INTO IT.
&&
.CLIMATE...
BESIDE THE DAYTIME HEAT, THERE HAVE NOT BEEN TOO MANY PLEASANT
NIGHTS FOR SLEEPING. PRIOR TO THIS WEEK MORE OF THE ABOVE NORMAL
TEMPERATURE DEPARTURES THIS MONTH HAVE BEEN ATTRIBUTED TO THE NIGHTS
AS DEW POINT LEVELS HAVE NOT BEEN PLEASANT AT ALL. SO MUCH SO THAT
TO DATE, THE NIGHTMARISH AVERAGE MINIMUM TEMPERATURE IN PHILADELPHIA
OF 74.6 DEGREES IS THE WARMEST ON RECORD FOR ANY MONTH DATING BACK
TO 1874.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060-061-101-
103-105.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT FRIDAY FOR PAZ070-071-
102-104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ008>010-012-
013.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT FRIDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT FRIDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DRAG/GIGI
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...GIGI
AVIATION...DRAG/GIGI/KRUZDLO
MARINE...GIGI/KRUZDLO
CLIMATE...GIGIHazardous weather outlook, Jul 15, 3:42 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 PM EDT MON JUL 15 2013 PAZ054-055-161945- CARBON-MONROE- 342 PM EDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-012-013-PAZ060-061-101-103-105-161945- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-BERKS-LEHIGH- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 342 PM EDT MON JUL 15 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE HEAT WAVE CONTINUES THIS WEEK WITH AFTERNOON HEAT INDEX VALUES BETWEEN 100 AND 105 EACH AFTERNOON FOR THURSDAY AND FRIDAY AND POSSIBLY EVEN SATURDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ062-161945- SUSSEX-WARREN-NORTHAMPTON- 342 PM EDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE HEAT WAVE CONTINUES THIS WEEK WITH AFTERNOON HEAT INDEX VALUES BETWEEN 100 AND 105 EACH AFTERNOON FOR THURSDAY AND FRIDAY AND POSSIBLY EVEN SATURDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-161945- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 342 PM EDT MON JUL 15 2013 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THE HEAT WAVE MAY CONTINUE INTO SATURDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-020>023-027-161945- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 342 PM EDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE HEAT WAVE CONTINUES THIS WEEK WITH AFTERNOON HEAT INDEX VALUES BETWEEN 102 AND 108 EACH AFTERNOON FOR THURSDAY AND FRIDAY AND POSSIBLY SATURDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-161945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 342 PM EDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-161945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 PM EDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WITH STRONG WIND GUSTS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 6:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT MON JUL 15 2013
PAZ060-152230-
BERKS PA-
603 PM EDT MON JUL 15 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BERKS COUNTY...
AT 601 PM EDT...A STRONG THUNDERSTORM WAS NEAR WEST WYOMISSING...
MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOHNTON AROUND 610 PM.
LAT...LON 4039 7607 4039 7598 4014 7586 4013 7588
4027 7609
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:12 PM EDT | Special Weather Statement | PHI | Berks | 33 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.